# SDR ASAA2021092936104

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 40,780 hours, 12,020 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PA813590N
- Condition: None
- Location: #1 Engine
- Part time: 8,792 hours, 3,648 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE #10 FAN BLADE CU-NI-IN COATING IS MISSING BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED #10 FAN BLADE REF T/C 78472010.
